# SDR P5CA9500720

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Puncture
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE LEFT WING INBOARD MIDFLAP LOWER SURFACE OUTBOARD OF NR 3 FLAP TRACK.  REPAIRED PER BOEING SRM 51-40-09.
